Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Heart palpitations, dizziness, lightheadedness while laying down. Swelling in the morning. On blood pressure medicines. Suggestions?

for the last two nights when i go to bed,as soon as i lay down i began to have heart palpatations and feeling dizzy and lightheaded, cant sleep at all, when i get out of bed in the morning i still feel the same way for atleast 2hrs or so, i take blood pressure meds and am on ,50,000 btu Vit D twice a month, but these symptoms just started two nights ago..I also noticed swelling in the morning with these symptoms.... can i get some advive please
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The features could mean early heart failure.

You need an X-ray chest / EKG / ECHOcardiogram / Blood tests - Electrolytes, cardiac markers, Kidney function and so on. May be rate monitoring...

Some drugs like calcium channel blockers could also cause swelling...

You should see your Internist, as soon as possible.
It is better to be seen by a specialist and get assessed - than wait and guess.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor